zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bounded perturbations of forced harmonic oscillators at resonance. (English) Zbl 0194.12003

[1]L. Cesari,Functional analysis and periodic solutions of nonlinear differential equations, Contributions to Differential Equations, 1 (1963), pp. 149–157.
[2]J. Cronin,Fixed Points and Topological Degree in Nonlinear Analysis, Math. Survey 11, American Mathematical Society, Providence, 1964.
[3]J. K. Hale,Oscillations in Nonlinear Systems, McGraw-Hill, New York, 1963.
[4]A. C. Lazer,On Schauder’s fixed point theorem and forced second-order nonlinear oscillations, J. Math. Ana. and Appl., 21 (1968), pp. 421–425. · Zbl 0155.14001 · doi:10.1016/0022-247X(68)90225-4
[5]—- —-,On the computation of periodic solutions of weakly nonlinear differential equations, SIAM J. Appl. Math, 15 (1967), pp. 1158–1170. · Zbl 0173.18003 · doi:10.1137/0115099
[6]D. E. Leach,A uniqueness theorem, Notices Amer. Math. Soc., 15 (1968), Abstract 68-T 329, p. 397.
[7]W. S. Loud,Periodic solutions of nonlinear differential equations of Duffing type, pp. 199–224, Differenzial and Functional Equations, edited by W. A. Harris, Jr. and Y. Sibuya, Benjamin, New York, 1967.
[8]P. O. Frederickson andA. C. Lazer,Necessary and sufficient damping in a second order oscillator, J. Differential Eqs. 5 (1969), 262–270. · Zbl 0167.07902 · doi:10.1016/0022-0396(69)90042-4